# SDR 2007UALA00938

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 57,940 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermal Switch
- Condition: Failed
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT BURNING ODOR FROM COCKPIT WINDOW L5, WINDOW FELT HOT.  REPLACED WINDOW & THERMAL SWITCH.
